See Alike in...

Alike App

Browser

Tape002

771d

I randomly got anemia and then took some meds and felt better. It's been weeks and I'm feeling tired again. Is it possible for it to come back?

Top reply
    • oatmae

      708d

      Keep taking your iron pills and have a healthy eating life style.

    • oatmae

      708d

      Keep taking your iron pills and have a healthy eating life style.

    • Victoria1989

      768d

      Make sure your taking it with orange juice away from other vitamins so it can absorb the right way. B12 is also very helpful

      • Carpe

        768d

        @Victoria1989 thanks

    • beingnotseeming

      770d

      Yes it is! I’m consistently taking iron supplements and another one to help me absorb it better

      • Carpe

        768d

        @beingnotseeming vitamin C?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion